MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10025
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
 
Event or Problem Description
It was reported that when they connected the cori system for the first time to perform the necessary software update, the real intelligence tracking camera immediately started flashing red.In addition, the camera beeps permanently.No case involved; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Results of investigation: the real intelligence tracking camera (germany), rob10025, s/n (b)(6) intended for use in treatment was not returned for evaluation; thus, a visual and functional evaluation could not be performed, and a relationship between the reported event and the device could not be determined.Although the reported problem was not confirmed, factors that may have contributed to the reported symptom may have been associated with the cori software which was resolved with the release of 1.4.1 software.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tracking camera (germany), rob10025, s/n (b)(6) intended for use in treatment was not returned for evaluation; thus, a visual and functional evaluation could not be performed, and a relationship between the reported event and the device could not be determined.Although the reported problem was not confirmed through a visual or functional evaluation, the reported problem may have been the result of the power source (battery) to the shock sensor circuit has disconnected itself from the shock sensor circuit during camera transport resulting in the front camera leds blinking red.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.
 
Additional Manufacturer Narrative
Section h10: (updated results of investigation) the real intelligence tracking camera (germany) rob10025, serial number (b)(6), intended for use in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.Observed red led blinking and camera beeping when powered on.Followed procedure to reset shock sensor and charged camera for 2 hours.Shock sensor reset was successful, battery charged and no longer depleted.The most likely cause of this event is the depletion/interruption of the shock sensor battery.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of this case.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.Internal complaint reference number: (b)(4).

Brand Name
REAL INTELLIGENCE TRACKING CAMERA
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13501835
Report Number3010266064-2022-00088
Device Sequence Number5303407
Product Code OLO
UDI-Device Identifier00885556757437
UDI-Public00885556757437
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10025
Device Catalogue NumberROB10025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer04/18/2022
05/03/2022
10/14/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date04/20/2022
05/24/2022
11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB20000, CORI ROBOTICS USA, SN (B)(6).
Patient SexUnknown